Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 30, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 25, 2022, 8:32 PM MDT for El Paso County, Pueblo County, Colorado. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2022, 8:32 PM MDT (02:32 UTC)
- Expired
- Jul 25, 2022, 10:20 PM MDT
- In force
- 108 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties El Paso County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 30 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 2.5 hours before the alert went out and 351 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 154 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2849 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
474
WGUS55 KPUB 260232
FFWPUB
COC041-101-260545-
/O.NEW.KPUB.FF.W.0030.220726T0232Z-220726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
832 PM MDT Mon Jul 25 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
South Central El Paso County in east central Colorado...
North Central Pueblo County in southeastern Colorado...
* Until 1145 PM MDT.
* At 832 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3860 10463 3861 10436 3852 10435 3844 10435
3849 10460 3851 10460 3851 10461
FLASH FLOOD...RADAR INDICATED
$$
SR2 follow-up statements
567
WGUS75 KPUB 260337
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
937 PM MDT Mon Jul 25 2022
COC041-101-260545-
/O.CON.KPUB.FF.W.0030.000000T0000Z-220726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-Pueblo CO-
937 PM MDT Mon Jul 25 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT THIS
EVENING FOR SOUTH CENTRAL EL PASO AND NORTH CENTRAL PUEBLO
COUNTIES...
At 937 PM MDT, Thunderstorms producing heavy rain moved across the
warned area, producing between 2 and 3 inches of rain. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Hanover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3860 10463 3861 10436 3852 10435 3844 10435
3849 10460 3851 10460 3851 10461
FLASH FLOOD...RADAR INDICATED
$$
SR823
WGUS75 KPUB 260420
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
1020 PM MDT Mon Jul 25 2022
COC041-101-260430-
/O.CAN.KPUB.FF.W.0030.000000T0000Z-220726T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-Pueblo CO-
1020 PM MDT Mon Jul 25 2022
...FLASH FLOOD WARNING IS CANCELLED FOR SOUTH CENTRAL EL PASO AND
NORTH CENTRAL PUEBLO COUNTIES...
Flood waters will continue to recede. The heavy rain has ended.
Flooding is no longer expected to pose a threat. Please continue to
heed any road closures.
LAT...LON 3860 10463 3861 10436 3852 10435 3844 10435
3849 10460 3851 10460 3851 10461
$$
SRWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 25, 2:42 PM MDT, 5 hours 50 minutes earlier.
Area forecast discussion, Jul 25, 2:42 PM MDT, 5 hours 50 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 242 PM MDT Mon Jul 25 2022 .SHORT TERM...(This evening) Issued at 239 PM MDT Mon Jul 25 2022 Key Message: 1) Potential for strong thunderstorms with localized flash flooding over the mountains, mountain valleys, Interstate-25 corridor, and far southeast plains into this evening. Through this evening... Scattered thunderstorms continue building over the higher terrain early this afternoon, and this activity is expected to continue increasing in coverage and intensity through late afternoon. This is in response to strong heating and resultant enhanced orographic ascent, amid a moist environment. Rich deep-layer moisture is in place across southern Colorado, with satellite-derived precipitable water values ranging from 1 to 1.5 inches east of the southern mountains, where surface observations indicate lower/middle 60s dewpoints persisting into the afternoon hours. And with ample insolation, boundary-layer-based buoyancy has become moderate to strong (e.g., surface-based CAPE of 1000-2500 J/kg -- highest southeast), amid the moist environment. This will favor a few intense updrafts, though overall convective organization will be limited by deep-layer shear generally 25 kt or less. A couple of exceptions -- i.e., Pikes Peak Region toward the Pueblo area and far southeast plains -- will be along the southwestern periphery of the entrance region of a midlevel speed maximum centered over the central plains. In these areas, a few semi-organized convective structures may produce strong wind gusts and small hail, and one or two marginally severe storms cannot be ruled out. Otherwise, given the persistence of ample boundary-layer moisture supporting intense updrafts, and abundant deep-layer moisture, there continues to be increasing concern for localized flash flooding to occur with storms into this evening -- supported by high rainfall efficiency with modest midlevel lapse rates, and slow storm motions. Burn scars and areas along the Interstate-25 corridor will be most susceptible to flash flooding, along with the Poncha Pass area, although such risk may accompany any areas where repeated rounds of convection occur. However, given the shallow nature of upslope flow, and lack of stronger large-scale ascent, heavy-precipitation cores should generally be narrow in width, and it would take a localized, mesoscale convective training episode to support flash flooding -- for which predictability is presently low. Through the evening hours, convection is expected to slowly drift eastward, and should tend to diminish by late evening as nocturnal inhibition increases, and as storms encounter a somewhat more stable air mass along and north of Highway 50 across the eastern plains. Widespread residual convective-cloud coverage should persist into the early overnight hours. .LONG TERM...(Tuesday through next Monday) Issued at 239 PM MDT Mon Jul 25 2022 Key messages: 1) Scattered to numerous PM thunderstorms will be possible over most areas through Saturday, though Thursday and Friday will be the most active days. 2) Flash flooding will be possible over the burn scars and urban areas into the weekend. Highest flood risk will be on Thursday and Friday. Tuesday and Wednesday...A broad area of high pressure is situated over the southern US, stretching west and north up across the western third of the country. This broad area of high pressure has trapped the plume of monsoon moisture in place across the Desert Southwest, which keeps advecting moisture up into the Four Corners region. Meanwhile, a strong upper low pressure system will drop south into southern Canada and the Great Lakes region by late Tue. Initially this will not be a major factor for CO weather, but that will change by Thu. Plan on continued scattered to numerous afternoon and evening thunderstorms across the forecast area both Tue and Wed, with the greatest chances over the higher terrain and adjacent plains. Burn scar flooding will persist as a threat with any slow-moving or redeveloping storms. Expect high temps both days in the upper 70s to mid 80s for the high valleys, and mid 80s to lower 90s for the plains. Thursday and Friday...The Great Lakes low center will gradually edge to the east by the end of the work week, but a shortwave rotating around the system will produce a cold front that will push into eastern CO late Wed night. This front will usher in slightly cooler temps along with a healthy slug of llvl moisture for the eastern plains. The existing mid and high level moisture plume, added to llvl moisture and forcing, will mean a couple of days of very active weather with an elevated threat of flash flooding, not just for area burn scars but across the plains as well. QPF amounts are pushing total amounts of 1 to 1.5 inches across the east, and .75 inches along the eastern mts. Plan on a welcome respite from the heat, with maximum temps in the 70s for the high valleys, and mid 70s to mid 80s for the plains. Saturday...High pressure begins to reestablish over the West, while another quick-moving upper disturbance rolls east across the Rockies. Sat has the potential of being one more active convection day across the forecast area, though not as active as Thu and Fri, and temps are forecast to be on the upward swing once again. Highs will climb into the 70s to near 80F for the high valleys, and 80s across the plains. Sunday and Monday...The upper ridge of high pressure becomes the predominant weather feature for the region by Sun and Mon. While the monsoon moisture plume persists, it will be pushed slightly to the west and the waning convection chances will really be relegated to the mts. Temps will continue to warm as well, reaching the mid 90s for the plains by the start of the next work week. Moore && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 239 PM MDT Mon Jul 25 2022 Scattered to numerous thunderstorms will affect areas around the TAF sites into the early evening hours. Storms will be capable of producing strong wind gusts, small hail, and heavy rainfall, along with visibility and ceiling restrictions. KCOS will have the greatest chance for these impacts 22Z-02Z, though VCTS mention has been included for KALS and KPUB, as well. Outside of showers and storms, winds could gust to around 25 kt into early this evening, with winds becoming light tonight. Additional thunderstorms will be possible Tuesday afternoon accompanied by ceiling and visibility restrictions. Outside of showers and thunderstorms, VFR conditions are expected. There is a low chance for fog formation to restrict visibilities late tonight and early Tuesday morning, especially at KALS, though confidence in fog development is highly uncertain at this time. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...COHEN LONG TERM...MOORE AVIATION...COHEN
Hazardous weather outlook, Jul 25, 11:16 AM MDT, 9 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Pueblo CO 1116 AM MDT Mon Jul 25 2022 COZ058>089-093>099-261730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1116 AM MDT Mon Jul 25 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Numerous thunderstorms will develop over the mountains around or shortly after noon, with isolated to scattered thunderstorms possible across the southeast plains after 2 PM. The main risks with thunderstorms today will be locally heavy rainfall capable of producing flash flooding, and lightning. A couple of storms could could produce wind gusts of 50 to 60 mph across the Interstate-25 corridor and southeast plains. Thunderstorms will come to an end for most areas between 10 PM and Midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered showers and thunderstorms will be possible Tuesday afternoon and evening. The main risks with thunderstorms will be heavy rainfall capable of producing flash flooding, along with dangerous cloud-to-ground lightning. A couple of storms could produce wind gusts of 50 to 60 mph and small hail across the Interstate-25 corridor and southeast plains. The unsettled pattern will continue through Saturday, with scattered to numerous showers and thunderstorms each day, especially for the mountains. The risk for flash flooding will be elevated each day, especially for the burn scars and urbanized areas. A couple of strong storms will be possible at times. The highest risk for flash flooding will occur on Thursday and Friday. On Sunday, afternoon and evening thunderstorms should be more isolated and confined to the mountains, with only a few thunderstorms possible along the I-25 corridor and over the San Luis Valley. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. COHEN
In the hours before
Local storm report, Jul 25, 5:25 PM MDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
525 PM MDT MON JUL 25 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 3 W FOUNTAIN 38.68N 104.76W
07/25/2022 M1.00 INCH EL PASO CO OTHER FEDERAL
REPORTED BY FORT CARSON WEATHER.
&&Special weather statement, Jul 25, 5:50 PM MDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
550 PM MDT Mon Jul 25 2022
COZ099-260045-
Springfield Vicinity/Baca County CO-
550 PM MDT Mon Jul 25 2022
...A strong thunderstorm will impact portions of central Baca County
through 645 PM MDT...
At 550 PM MDT, Doppler radar was tracking a cluster of developing
strong thunderstorms 7 miles northwest of Campo, or 14 miles south
of Springfield, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo and Two Buttes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3703 10237 3707 10302 3761 10293 3757 10212
TIME...MOT...LOC 2350Z 207DEG 18KT 3720 10266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MG/CohenSpecial weather statement, Jul 25, 6:04 PM MDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
604 PM MDT Mon Jul 25 2022
COZ081-260030-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
604 PM MDT Mon Jul 25 2022
...A strong thunderstorm with very heavy rain will impact portions
of west central Teller County through 630 PM MDT...
At 603 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florissant, or 26 miles west of Colorado Springs. This storm was
nearly stationary.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3885 10514 3883 10530 3886 10533 3891 10533
3894 10527
TIME...MOT...LOC 0003Z 226DEG 3KT 3888 10531
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Ehr/CohenSpecial weather statement, Jul 25, 6:15 PM MDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT Mon Jul 25 2022
COZ071-074-075-260100-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
615 PM MDT Mon Jul 25 2022
...Strong thunderstorms will impact portions of southwestern
Huerfano, southern Costilla, western Las Animas and southeastern
Conejos Counties through 700 PM MDT...
At 614 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near San Pablo to 7 miles northwest of Jaroso.
Movement was northwest at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Luis, San Acacio, Mesita, San Pablo, Sanchez Reservoir and Chama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3715 10587 3736 10510 3715 10518 3699 10571
3699 10572
TIME...MOT...LOC 0014Z 131DEG 11KT 3718 10533 3707 10575
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Ehr/SRSpecial weather statement, Jul 25, 6:31 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
631 PM MDT Mon Jul 25 2022
COZ081-260100-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
631 PM MDT Mon Jul 25 2022
...A strong thunderstorm with very heavy rain will impact portions
of west central Teller County through 700 PM MDT...
At 630 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Cripple Creek, or 23 miles west of Colorado
Springs, moving southeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of west central Teller
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3884 10515 3878 10527 3885 10533 3886 10533
3890 10525
TIME...MOT...LOC 0030Z 301DEG 11KT 3884 10525
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Ehr/SRSpecial weather statement, Jul 25, 8:02 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Pueblo CO
802 PM MDT Mon Jul 25 2022
COZ085-086-260245-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
802 PM MDT Mon Jul 25 2022
...Strong thunderstorms with very heavy rain will impact portions of
south central El Paso and northeastern Pueblo Counties through 845
PM MDT...
At 801 PM MDT, Doppler radar was tracking scattered strong
thunderstorms extending from near Fountain to 7 miles northeast of
Pinon to 7 miles north of Blende. Movement was east at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Eastern Pueblo, Fountain, Boone, Hanover, Avondale, Pueblo Depot,
Pinon and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3866 10450 3859 10418 3818 10423 3828 10453
3844 10466 3858 10480 3869 10482
TIME...MOT...LOC 0201Z 272DEG 7KT 3863 10474 3854 10452 3834 10450
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Ehr/SRThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 6:04 PM MDT | Special Weather Statement | PUB | Teller | 26 min |
| Jul 25, 6:15 PM MDT | Special Weather Statement | PUB | Costilla | 45 min |
| Jul 25, 6:31 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jul 25, 8:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 26, 11:32 AM MDT | Special Weather Statement | PUB | Saguache | 43 min |
| Jul 26, 1:50 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 26, 3:10 PM MDT | Special Weather Statement | PUB | Baca | 35 min |
| Jul 26, 3:11 PM MDT | Special Weather Statement | PUB | Saguache | 34 min |
| Jul 26, 3:50 PM MDT | Special Weather Statement | PUB | Custer | 25 min |
| Jul 26, 3:52 PM MDT | Special Weather Statement | PUB | Saguache | 23 min |
| Jul 26, 4:28 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 26, 4:40 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| Jul 26, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 26, 5:10 PM MDT | Flash Flood Warning | PUB | Pueblo | 3 hr |
| Jul 26, 5:13 PM MDT | Special Weather Statement | PUB | El Paso | 47 min |
| Jul 26, 5:20 PM MDT | Special Weather Statement | PUB | Costilla | 40 min |
| Jul 26, 5:23 PM MDT | Special Weather Statement | PUB | Las Animas | 37 min |
| Jul 26, 5:25 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jul 26, 5:34 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Jul 26, 5:38 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Jul 26, 5:53 PM MDT | Flash Flood Warning | PUB | Costilla | 3 hr |
| Jul 26, 5:59 PM MDT | Special Weather Statement | PUB | El Paso | 61 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.